Agreed that docs should recommend calcium pills along with steroids.
Pred can do a lot of damage in a very short time. And you had bad reactions to REmi. Why assume it wasn't pred or remi, but the Entocort?
My daughter has been in remission on Entocort for more than a year and a half (except for the month after she tried going off it). On one pill a day since May, no side effects. So I would hate for you to prematurely blame a med that might be helping you.
It is not, by any means, as bad as pred, because pred is a systemic drug and Entocort's action is mainly in the terminal ileum. We hate pred, which caused significant side effects like raised blood sugar and kidney issues in just weeks. (I've seen another post on this site blame diabetes on a short course of pred.)
Are you in remission? If so, then why not go down to one pill of Entocort, daily?
The following link takes you to CCFA recommendations for supplementation. It says potassium and magnesium deficiencies can be caused by vomiting and D.
My daughter never has D...been on Entocort for 1 and 1/2 years with no magnesium or potassium problems.